Volume 4, Issue 4, August 2015, Page: 225-231
Existence Theorem for Abstract Measure Delay Integro-Differential Equations
S. S. Bellale, Mathematics Research Centre, Dayanand Science College, Maharashtra, India
S. B. Birajdar, Department of Mathematics, Bidve Engineering College, Latur, Maharashtra, India
D. S. Palimkar, Department of Mathematics, Vasantrao Naik College, Nanded, Maharashtra, India
Received: May 17, 2015;       Accepted: Jun. 1, 2015;       Published: Jun. 25, 2015
DOI: 10.11648/j.acm.20150404.11      View  3378      Downloads  166
Abstract
In this paper, we have proved the existence and uniqueness results for an abstract measure delay integro-differential equation by using Leray-Schauder nonlinear alternative under certain Caratheodory conditions. The various aspects of the solutions of the abstract measure integro-differential equations have been studied in the literature using the various fixed point techniques such as Schauder,s fixed point principle and Banach contraction mapping principal etc. In this paper we have proved existence and uniqueness condition for Abstract Measure delay integro-differential equations.
Keywords
Time Scale, Abstract Measure Integro-Differential Equation, Abstract Measure Delay Integro-Differential Equation, Existence Theorem and Extermal Solutions
To cite this article
S. S. Bellale, S. B. Birajdar, D. S. Palimkar, Existence Theorem for Abstract Measure Delay Integro-Differential Equations, Applied and Computational Mathematics. Vol. 4, No. 4, 2015, pp. 225-231. doi: 10.11648/j.acm.20150404.11
Reference
[1]
B. C. Dhage “On abstract measure integro-differential equations”, J. Math. Phy. Sci.20 (1986), 367 – 380
[2]
B. C. Dhage “On system of abstract measure integro – differential inequations and applications”, Bull. Inst. Math. Acad. Sinica18 (1989), 65 – 75
[3]
B. C. Dhage “Mixed monotonicity theorems for a system of abstract of measure delay integro – differential equations”, An. Stint. Univ. “Al. I. Cuza” IasiXLII (1996) 355 – 366
[4]
B. C. Dhage and S. S. Bellale, “Abstract measure integro – differential equations”, Global Jour Math. Anal.1 (2007), 91 – 108.
[5]
B. C. Dhage and S. S. Bellale, “Existence theorem for per- turbd abstract measure differential equations”, Nonlinear Analysis, 71(2009),e319-e328
[6]
S. S. Bellale, “Hybrid Fixed Point Theorem For Abstract Measure Differential Equation”, World Academy Of Science, Engineering and Technology, 73(2013) 782-785 ISSN- e2010-3778
[7]
B. C. Dhage, D. N. Chate and S. K. Ntouyas, “Abstract measure differential equations”, Dynamic Systems & Appl. 13 (2004) 105 – 108.
[8]
J. Dagudji and A. Granas, “Fixed point Theory”, Monograhie Math. PNW. Warsaw 1982.
[9]
S. R. Joshi, “A system of abstract measure delay differential equations”, J. Math. Phy. Sci. 13 (1979), 496 – 506.
[10]
S. R. Joshi and S. G. Deo, “On abstract measure delay differential equations”, An. Stint. Univ. Al I. CuzaIassiXXVI (1980), 327 – 335.
[11]
W. Rudin, “Real and Complex, Analysis, McGraw”, – Hill Inc.New York, 1966.
[12]
R. R. Sharma, “An abstract measure differential equation”, Proc, Amer, Math. Soc. 32 (1972) 503 – 510.
[13]
R. R. Sharma, “A measure differential inequality with applications”, Proc. Amer. Math. Soc. 48 (1975) 87 – 97.
[14]
G. R. Shendge and S. R. Joshi, “Abstract measure differential inequalities and applications”, Acta Math Hung. 41 (1983), 53 – 54.
[15]
D. R. Smart, “Fixed point Theorems”, Cambridge Unive. Press, Cambridge 1974.
Browse journals by subject